Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online
Ask a Urologist   »  

Tear on penis since long, no bleeding, cut getting bigger. What medicine should i use?

User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1998
Answered : 576 Questions
Question
hi Dr.

I have a small tears on my penis since 2 years (there's no blood), but I feel that the tear is getting bigger and am afraid that it will get worse in the future. is there any medicine I can use for this matter.

please advise.

it's on location B
WWW.WWWW.WW
Posted Thu, 31 May 2012 in Penis Problems
 
 
Answered by Dr. Rajiv goel 53 minutes later
Dear,

I shall be interested to know your sexual history and whether you suffer from any other complaints other than cuts on the penis.
You should start yourself on sertaconazole cream local application twice daily under the guidance of a urologist and also get yourself examined by him.
Above answer was peer-reviewed by
 
Follow-up: Tear on penis since long, no bleeding, cut getting bigger. What medicine should i use? 19 minutes later
Hi Dr. XXXXXXX

Is there a specific sertaconazole cream i need to buy from the pharmacy.
For my history Dr. I don't suffer from anything thing other that the tear (no blood or pain).

I spoke with the pharmacy and they don't know abount this cream. Is there an altarnative one or is there a different cream.

Regards,
XXXXXXX
 
 
Answered by Dr. Rajiv goel 14 hours later
Dear,

Thanks again.

You can use clotrimazole cream instead of sertaconazole. It is usually applied twice daily for 3 weeks.
Do consult your physician if you do not find relief with it.

Hope this helps. Let me know if you have any other concerns.

Wish you good health.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor